# SDR USAA2009122493423

- Difficulty date: December 23, 2009
- Submitted: December 24, 2009
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 28,595 hours, 10,191 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 46502003030316
- Part serial: 1613
- Condition: Inoperative
- Location: Nr 3
- Part time: 36,223 hours, 15,638 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

FLT 797 - PHL-LAX - EMERGENCY LANDING - MULTIPLE WARNING DURING CLIMBOUT.  LOST NR 2 AND NR 3 INERTIAL REFERENCES, ALL AUTOMATION, FLIGHT DIRECTOR, AND AUTO THRUST.  REMOVED AND REPLACED NR 3 ADIRU PER AMM 34-12-34-000-001.  PERFORMED SATISFACTORY LAND CAPABILITY TEST.
